Alert archive / Wisconsin / Gale Watches in 2017

Gale Watch 4, NWS Milwaukee, WI

April 3, 2017

NWS Milwaukee, WI issued this gale watch at Apr 3, 2017, 2:47 PM CDT. It took effect at Apr 5, 2017, 3:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 3, 2017, 2:47 PM CDT (19:47 UTC)
In effect from
Apr 5, 2017, 3:00 PM CDT
Expired
Apr 4, 2017, 2:52 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

770 
WHUS73 KMKX 031947
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT MON APR 3 2017

...INCREASING NORTHEAST TO NORTH WINDS TONIGHT WITH GALES LIKELY
WEDNESDAY AND THURSDAY...

.NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE
NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK
FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY
AFTERNOON ON TUESDAY. A STRONG LOW MOVING ACROSS THE UPPER OHIO
VALLEY WEDNESDAY AND THURSDAY WILL LIKELY BRING NORTH GALES. 

LMZ643>646-040400-
/O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/
/O.NEW.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
247 PM CDT MON APR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT TUESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING
  BACKING TO THE NORTH. WINDS WILL SUBSIDE TUESDAY EVENING, THEN
  NORTHEAST WINDS WILL INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON,
  WITH 40 KNOT NORTH GALES WEDNESDAY NIGHT AND THURSDAY MORNING 
  BEFORE DIMINISHING. 

* WAVES: BUILDING TO 4 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 10
  TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
4 follow-up statements
661 
WHUS73 KMKX 040226
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT MON APR 3 2017

...INCREASING NORTH NORTH WINDS TONIGHT WITH GALES LIKELY 
WEDNESDAY AND THURSDAY...

.NORTHERLY WINDS AND WAVES WILL INCREASE THIS EVENING INTO THE 
OVERNIGHT AS LOW PRESSURE TRACKS ACROSS THE SOUTHERN BASIN OF LAKE
MICHIGAN TOWARD LAKE HURON. LOOK FOR THE WINDS AND WAVES TO 
GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. A STRONG 
LOW MOVING ACROSS THE UPPER OHIO RIVER VALLEY WEDNESDAY AND 
THURSDAY WILL LIKELY BRING NORTH GALES.

LMZ643>646-041030-
/O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/
/O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 PM CDT MON APR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS. THE WINDS
  WILL SUBSIDE TUESDAY AFTERNOON THEN NORTHEAST WINDS WILL 
  INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON, WITH 40 KNOT NORTH 
  GALES WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE DIMINISHING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 8 TO
  12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

WWW.WEATHER.GOV/MKX

MG
653 
WHUS73 KMKX 040904
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CDT TUE APR 4 2017

...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY INTO
THURSDAY...

.GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW
PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL
DIMINISH LATER THIS MORNING AND EARLY AFTERNOON.

A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF
LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER
WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A
TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH 
WAVES.

LMZ643>646-041715-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/
/O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
404 AM CDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS
  TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS AFTERNOON
  INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY AFTERNOON AND
  NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. 

* WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET LATER
WEDNESDAY NIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
223 
WHUS73 KMKX 041356
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 AM CDT TUE APR 4 2017

...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY
INTO THURSDAY...

.GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW
PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL
DIMINISH LATER THIS MORNING AND EARLY AFTERNOON.

A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH
OF LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER
WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A
TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH
WAVES.

LMZ643>646-042200-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/
/O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
856 AM CDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW 
  GUSTS TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS 
  AFTERNOON INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY 
  AFTERNOON AND NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY 
  THURSDAY MORNING. 

* WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET 
  LATER WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
853 
WHUS73 KMKX 041952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT TUE APR 4 2017

...STRONG WINDS LIKELY LATER WEDNESDAY INTO THURSDAY...

.A STRONG LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF LAKE 
MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER 
WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 50 KNOTS FOR A 
TIME WEDNESDAY NIGHT INTO THURSDAY MORNING. THESE STRONG WINDS 
WILL CAUSE VERY HIGH WAVES.

LMZ645-646-050400-
/O.UPG.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
/O.NEW.KMKX.SR.W.0002.170406T0900Z-170407T0000Z/
/O.NEW.KMKX.GL.W.0008.170405T2000Z-170406T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CDT TUE APR 4 2017

...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT
THURSDAY...
...STORM WARNING IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT
THURSDAY. A STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM
WARNING IS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 35 KNOTS. GUSTS TO 45 TO
  50 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. 

* WAVES: WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT AND 
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

LMZ643-644-050400-
/O.UPG.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
/O.NEW.KMKX.GL.W.0008.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
252 PM CDT TUE APR 4 2017

...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 7 PM CDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 35 KNOTS. GUSTS TO 45 
  KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. 

* WAVES: VERY HIGH WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT 
AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Apr 3, 1:59 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 3, 1:59 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
159 PM CDT Mon Apr 3 2017

.SHORT TERM...

.TONIGHT and TUESDAY...Forecast confidence is high.

The dry slot over southern WI will erode this afternoon as more
showers push into the region with low pressure lifting north toward
the region. There is still plenty of moisture around with models
showing PWs of almost 1 inch tonight. The low will move across
central IL and into MI tonight bringing another round of rain
showers late this afternoon through tonight. Southern WI will be
under cyclonic flow with the vertically stacked mid level wave. As
the low pulls away overnight, another shortwave drops through
providing additional forcing for showers early Tuesday morning.

Northwest winds behind this system will bring drier air on Tuesday
and will start to scour out the clouds during the afternoon toward
central WI.

Tuesday Night through Thursday...Forecast Confidence...Medium

A strong mid/upper trough moves out of the Rockies onto the
Plains Tuesday night. The north and south branch of the jet phase
as a strong trough/upper low move across the upper Ohio Valley.

The models are in fairly good agreement on the track of the
evolving surface low, across southern and central illinois and the
upper Ohio Valley. The NAM, GFS and GEM all have the maximum
precipitation band just to the south across northern Illinois and
Lower michigan.

The models are keeping the colder solution Wednesday and
Wednesday Night as the system cuts off. The colder air working in
on the back side, along with dynamic cooling, looks to be cold
enough for snow mixing in Wednesday and Wednesday night and even
changing to all snow. The only limiting factor is the air in the
lower boundary layer that is above 0 Celsius.  850 temperatures
around minus 2.5 Celsius across most of southern Wisconsin
Wednesday afternoon, 1000 to 500 mb thickness of 540 over
Kenosha. Expect some areas to receive 1 to 2 inches of snow.
Concern is if the max precipitation band shifts a little farther
north, snow amounts would be higher. This is reflected with the
experimental snow graphics Max potential on the winter section on
our website, which is around 5 inches.

Northeast surface winds become strong Wednesday in the strong
pressure gradient from the surface low approaching northern
Indiana.

The GFS/GEM and NAM are slower than the 00Z ECMWF in moving the
low to the east, with lingering precipitation into Thursday
afternoon far east areas. The ECMWF is quicker in ending the
precipitation and building the surface high into the Upper
Mississippi Valley.

.LONG TERM...

Friday through Sunday...Forecast Confidence...Medium

The large upper trough over the Eastern great lakes moves east as
an upper ridge moves exits the plains and reaches Wisconsin
saturday. By Sunday the next trough is entering the plains, with
a southwest flow across southern Wisconsin.

A ridge of high pressure should be over Wisconsin Friday evening
with warm air advection beginning Saturday into Sunday morning. A
weak trough approaches from the west later Sunday with a chance
of rain showers, especially on the ECMWF.

Sunday Night and Monday...Forecast Confidence...Medium

The GFS is quicker in taking an upper low into Minnesota Monday,
while the ECMWF has it still in the plains.

Both models have showers Sunday Night into Monday with a weak
cold front.

&&

.MARINE...

North winds tonight will become northwest Tuesday morning. Gusts
will reach small craft criteria during this time.

Another low pressure system passing by to the south will bring
strong north winds Wednesday night and Thursday. A Small Craft
Advisory will likely be needed but a Gale Warning is possible.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 10 PM this evening to 1 PM CDT Tuesday
     for LMZ643>646.

&&

Tonight/Tuesday and Aviation/Marine...Marquardt
Tuesday Night through Monday...Hentz
Hazardous weather outlook, Apr 3, 4:36 AM CDT, 10 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
436 AM CDT Mon Apr 3 2017

WIZ046-047-051-052-056>060-062>072-040945-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
436 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

Rain today and tonight will cause some area rivers to rise. A few
are likely to reach minor flood stage, including the Fox River in
southeast Wisconsin. Minor inland lowland flooding is possible as
well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rain returning to the area again Wednesday into Wednesday night
will cause some rivers to rise. A few are likely to reach minor
flood stage, including the Fox River in southeast Wisconsin. The
bouts of rainfall expected during the middle of the week may
continue to cause minor lowland flooding in some areas.

Rain will likely become mixed with or change to light snow mainly
later Wednesday night, as strong low pressure moves across
Illinois and the upper Ohio Valley. Portions of southeastern
Wisconsin could receive light accumulations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-040945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
436 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect later this evening, for
increasing northeast winds and building waves, as low pressure
passes by to the southeast of Wisconsin.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The Small Craft Advisory continues until early Tuesday afternoon,
for gusty north to northeast winds and elevated waves.

Small Craft Advisory conditions are expected again Wednesday
afternoon through Friday, as strong low pressure moves across
Illinois and the Upper Ohio Valley. Gale force winds are possible
Wednesday night into Thursday morning.

Wood
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:12 AM CDTSmall Craft AdvisoryMKX34 hr
Apr 3, 4:19 AM CDTRiver Flood WarningMKXKenosha5 days

Nearby

Gale Watches in Wisconsin, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.